# SDR HEEA084452

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 10,966 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Condition: Leaking
- Location: Freewheel Unit
- Part time: 9,162 hours
- Component: Freewheel Unit
- Component part number: 206040270009
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR FREEWHEEL UNIT FORWARD SEAL LEAKING. IN SHOP FOR REPAIR.
